# SDR CALA2017050501242

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 72,085 hours, 8,121 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE ALARM ACTIVATED IN LAV NEAR DOOR 3 WHILE  IN FLIGHT. NO EVIDENCE OF SMOKE ON ARR. FIRE EXTINGUISHER CKED OK. SMOKE DETECTOR TEST PASSED AT ALL LAVS DOOR 3 PER AMM 26-13-00.
